# SDR AALA20060873

- Difficulty date: October 15, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT BETWEEN ROWS 10H AND 23H INOPERATIVE.  SECURED CONNECTOR FOR BATTERY PACK FOR EMERGENCY LIGHTS BETWEEN ROWS 10H AND 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
